Estimates of the solutions to the equations of motion for viscous fluid in a moving cavity with a porous damper
Abstract
Estimates for L2-norms of solutions of equations of motion for viscous fluid in a moving elliptic cavity with a porous damper are obtained.Downloads
Published
25.07.1993
Issue
Section
Research articles
How to Cite
Sudakov, S. N. “Estimates of the Solutions to the Equations of Motion for Viscous Fluid in a Moving Cavity With a Porous Damper”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 7, July 1993, pp. 1039–1044, https://umj.imath.kiev.ua/index.php/umj/article/view/5897.